# SDR C77A20120519025

- Difficulty date: May 10, 2012
- Submitted: May 19, 2012
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 10,800 hours, 6,235 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Zone 300
- Part time: 10,800 hours, 6,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT APU FIREWALL PANEL 351BZ, PN 170-50263-401 HAS 0.350" CRACK AT UPPER ANGLE AND 0.380" AT LOWER ANGLE.  CRACK ROUTED OUT AND NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS ON WO 488778-319 IAW ETD 2012-170-006436 AND COMPASS EA E175-53-267, REV IR.
